# SDR SWIA202159059

- Difficulty date: April 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R (LONGERON) FROM FS333.00 TO FS364.00 CORRODED     (C-CHECK RO 6/22/2021)    CORROSION ON MAIN AVIONICS BAY STGR 25R (LONGERON) FROM FS333.00-FS364.00 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-23-101-003-A02. REMOVED AND REPLACED MAIN AVIONICS BAY STGR25R (LONGERON) FROM FS333.00-FS364.00 REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01, AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY PRESSURE CHECKED GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS
